Relativistic Chern-Simons-Higgs vortex equations

Xiaosen Han, Yisong Yang

Research output: Contribution to journalArticlepeer-review


An existence theorem is established for the solutions to the non-Abelian relativistic Chern-Simons-Higgs vortex equations over a doubly periodic domain when the gauge group G assumes the most general and important prototype form, G = SU(N).

Original languageEnglish (US)
Pages (from-to)3565-3590
Number of pages26
JournalTransactions of the American Mathematical Society
Issue number5
StatePublished - May 2016

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Relativistic Chern-Simons-Higgs vortex equations'. Together they form a unique fingerprint.

Cite this